# SDR SWAA2023092193615

- Difficulty date: August 25, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB HAS EVIDENCE OF CORROSION SEVERAL AREAS (MARKED)<[01] REMOVED CORROSION ON AFT CARGO DOOR THRESHOLD WEB. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] INSPECTED WORK PERFORMED ON C/A #1;[03] LOCATED HOLES ON NEW THRESHOLD WEB PER SRM 51-40-02.;[04] VERIFIED LOCATED HOLES ON NEW THRESHOLD WEB PER SRM 51-40-02.;[05] OK TO INSTALL WEB.;[06] REMOVED AND REPLACED THRESHOLD WEB PER SRM 51-40-02 AND SRM 53-60-15-1A-1.
